Two-mode para-Bose number states

Saxena, G. M. ; Mehta, C. L. (1985) Two-mode para-Bose number states Pramana - Journal of Physics, 24 (4). pp. 583-589. ISSN 0304-4289

PDF - Publisher Version

Official URL:

Related URL:


Two-mode para-Bose number states are discussed. The two-mode system has been chosen as it is a representative of the multi-mode system. Salient properties like normalization, orthogonality and degeneracy of these states have also been discussed.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Para-bosons; Para-statistics; Fock-space
ID Code:19643
Deposited On:22 Nov 2010 12:15
Last Modified:17 May 2016 04:09

Repository Staff Only: item control page